Texarkana Texas Police Post a Community Advisory on Deadly Drug
Due to some very unfortunate happenings here in Texarkana, the Texas-side police had to issue a very somber warning to anyone taking illegal drugs purchased recently, they might just kill you.
From the Texarkana Texas Police Department Facebook Page Wednesday afternoon, 3/31/21:
We need to let you know about a very dangerous situation in Texarkana!!
A 25 year old woman died of an overdose this morning after taking what appears to be drugs laced with fentanyl or something else. A man who was with her is in the hospital unconscious and fighting for his life.If you have purchased any street level narcotics, DO NOT take them. Unfortunately, there's no way to look at it and know if it's the real deal or something that someone has doctored up. If it winds up being some of the same stuff that these two people took, it will likely kill you.Don't do it!!UPDATE: We just had another apparent overdose in that same neighborhood. This time it was a 20 year old woman. She has been transported to the hospital.
LOOK: Stunning vintage photos capture the beauty of America's national parks